MAUDE Adverse Event Report: RESPIRONICS, INC. ELEGANCE NEBULIZER; NEBULIZER SYSTEM, NON-HEATED

RESPIRONICS, INC. ELEGANCE NEBULIZER; NEBULIZER SYSTEM, NON-HEATED
Model Number 1099969
Medical Device Problem Codes Sparking (2595); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device has not yet been returned for evaluation.
 
Event or Problem Description
The manufacturer received information alleging a thermal event to an elegance nebulizer.The user alleges the device made a popping noise and produced a spark.There was no report of smoke or flames.There was no report of patient harm or injury.The device has not yet been returned to the manufacturer.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
ELEGANCE NEBULIZER
Common Device Name
NEBULIZER SYSTEM, NON-HEATED
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key17602642
Report Number2518422-2023-20543
Device Sequence Number6307883
Product Code BTI
UDI-Device Identifier00383730001623
UDI-Public00383730001623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1099969
Device Catalogue Number1099969
Device Lot Number201214
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient SexMale